# SDR MZZA99006

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65163381
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, CORROSION WAS FOUND ON BS 950 BULKHEAD LOWER TEE CHORD HORIZONTAL AND VERTICAL FLANGES ADJACENT TO KEEL BEAM S29R.  THE CORRODED LOWER TEE CHORD 5 INCHES LONG WAS TRIMMED OUT AND REPAIRED PER EC/RA NR 5310-03810 DATED 15 JAND 1999.  (M)
